Free Access
Volume 15, 2011
Page(s) 270 - 290
Published online 05 January 2012
  1. B.M. Bibby and M. Sørensen, Martingale estimating functions for discretely observed diffusion processes. Bernoulli 1 (1995) 17–39. [CrossRef] [MathSciNet]
  2. D. Florens-Zmirou, Approximate discrete time schemes for statistics of diffusion processes. Statistics 20 (1989) 547–557. [CrossRef] [MathSciNet]
  3. V. Genon-Catalot and J. Jacod, On the estimation of the diffusion coefficient for multidimensional diffusion processes. Ann. Inst. Henri Poincaré Probab. Statist. 29 (1993) 119–151.
  4. E. Gobet, LAN property for ergodic diffusions with discrete observations. Ann. Inst. H. Poincaré Probab. Statist. 38 (2002) 711–737. [CrossRef] [MathSciNet]
  5. P. Hall and C. Heyde, Martingale limit theory and its applications. Academic Press, New York (1980).
  6. I.A. Ibragimov and R.Z. Has'minskii, Statistical estimation. Springer Verlag, New York (1981).
  7. M. Kessler, Estimation of an ergodic diffusion from discrete observations. Scand. J. Statist. 24 (1997) 211–229. [CrossRef] [MathSciNet]
  8. S. Kusuoka and N. Yoshida, Malliavin calculus, geometric mixing, and expansion of diffusion functionals, Probab. Theory Relat. Fields 116 (2000) 457–484.
  9. Yu.A. Kutoyants, Statistical inference for ergodic diffusion processes. Springer-Verlag, London (2004).
  10. H. Masuda, Ergodicity and exponential β-mixing bound for multidimensional diffusions with jumps. Stochastic Processes Appl. 117 (2007) 35–56. [CrossRef] [MathSciNet]
  11. I.W. McKeague, Estimation for diffusion processes under misspecified models. J. Appl. Probab. 21 (1984) 511–520. [CrossRef]
  12. S.P. Meyn and P.L. Tweedie, Stability of Markovian processes. III. Foster-Lyapunov criteria for continuous-time processes. Adv. in Appl. Probab. 25 (1993) 518–548. [CrossRef] [MathSciNet]
  13. E. Pardoux and A.Y. Veretennikov, On the Poisson equation and diffusion approximation 1. Ann. Prob. 29 (2001) 1061–1085. [CrossRef] [MathSciNet]
  14. B.L.S. Prakasa Rao, Asymptotic theory for nonlinear least squares estimator for diffusion processes. Math. Operationsforsch. Statist. Ser. Statist. 14 (1983) 195–209. [MathSciNet]
  15. B.L.S. Prakasa Rao, Statistical inference from sampled data for stochastic processes. Contemp. Math. 80 (1988) 249–284. Amer. Math. Soc., Providence, RI. [CrossRef]
  16. M. Uchida and N. Yoshida, Information criteria in model selection for mixing processes. Statist. Infer. Stochast. Process. 4 (2001) 73–98. [CrossRef]
  17. N. Yoshida, Asymptotic behavior of M-estimator and related random field for diffusion process. Ann. Inst. Statist. Math. 42 (1990) 221–251. [CrossRef] [MathSciNet]
  18. N. Yoshida, Estimation for diffusion processes from discrete observation. J. Multivariate Anal. 41 (1992) 220–242. [CrossRef] [MathSciNet]
  19. N. Yoshida, Polynomial type large deviation inequalities and quasi-likelihood analysis for stochastic differential equations (to appear in Ann. Inst. Statist. Math.) (2005).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.